| Catalog Number |
SCM-445 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: shell has a sheering issue.
Event or Problem Description
Healthcare professional reported "rippling appearance" and "shell has a sheering issue".Device was not implanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: wrinkling: creases were observed.Other-technical: deformation and creases are observed that could have been caused by the voids in the gel.Additional observations: white particles were observed on the surface of the device.No further actions are required as no manufacturing issues are observed.